# SDR CA980811014

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007710
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A FUEL LEAK WAS FOUND ON THE FUEL INJECTOR LINE AT THE FLAIRED AREA NEAR THE B-NUT.  THE LINE WAS REPLACED.
